| Model Number |
0998-00-0800-55 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the user support team that during routine check the cardiosave intra-aortic balloon pump (iabp) alarmed iabp may required maintenance message.There was no patient involvement.No harm is reported.After initial inspection drive regulator calibration failed, it is suspected that the issue may be related to the compressor scroll.
Additional Manufacturer Narrative
Initial reporter: (b)(6).(b)(6).Upon completion of the investigation into this event a follow up report will be submitted.